# SDR MALA090117

- Difficulty date: September 13, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 27,701 hours, 30,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM LIGHT ON FA CONTROL PANEL IS INOP.  RELAMPED FA "ARM" PORTION OF THE EMERGENCY LIGHTS PUSH BUTTON.
